Journal of Optimization Theory and Applications

, Volume 107, Issue 3, pp 559–571

Controllability of Second-Order Differential Inclusions in Banach Spaces with Nonlocal Conditions

  • M. Benchohra
  • S. K. Ntouyas

DOI: 10.1023/A:1026447232030

Cite this article as:
Benchohra, M. & Ntouyas, S.K. Journal of Optimization Theory and Applications (2000) 107: 559. doi:10.1023/A:1026447232030


In this paper, we establish sufficient conditions for the controllability ofsecond-order differential inclusions in Banach spaces with nonlocalconditions. We rely on a fixed-point theorem for condensing maps due toMartelli.

nonlocal conditions mild solutions evolution controllability fixed points 

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • M. Benchohra
    • 1
  • S. K. Ntouyas
    • 2
  1. 1.Department of MathematicsUniversity of Sidi Bel AbbesSidi Bel AbbesAlgeria
  2. 2.Department of MathematicsUniversity of IoanninaIoanninaGreece

Personalised recommendations